Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 85623, 16 pages
http://dx.doi.org/10.1155/MPE/2006/85623

Mathematical model of dissipative parametric vibrations of flexible plates with nonhomogeneous boundary conditions

1Department of Automatics and Biomechanics, Technical University of Łódź, 1/15 Stefanowski Street, Łódź 90-924, Poland
2Mechanics and Mathematics Department, Saratov State University, B. Sadovaya, 96 a, fl. 77, 410054 Saratov, Russia

Received 31 August 2005; Accepted 11 September 2005

Copyright © 2006 J. Awrejcewicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Awrejcewicz, V. A. Krysko, and T. Moldenkova, “Mathematical model of dissipative parametric vibrations of flexible plates with nonhomogeneous boundary conditions,” Mathematical Problems in Engineering, vol. 2006, Article ID 85623, 16 pages, 2006. doi:10.1155/MPE/2006/85623